# SDR FDEA201009063301

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37802
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT STA 1620 TO STA 1640, BETWEEN   STRINGERS S-20R TO S-21R.   REPAIR CARRIED OUT IAW EA NR F-5330-139374,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
